Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Embeddings of curves

Title data

Bauer, Ingrid:
Embeddings of curves.
In: Manuscripta Mathematica. Vol. 87 (1995) Issue 1 . - pp. 27-34.
ISSN 1432-1785
DOI: https://doi.org/10.1007/BF02570459


Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: exceptional divisor; rational surface; smooth point; effective divisor; arithmetic genus
Subject classification: Mathematics Subject Classification Code: 14C20 (14E25 14J99)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jun 2021 12:16
Last Modified: 14 Jun 2021 12:16
URI: https://eref.uni-bayreuth.de/id/eprint/65851